# SDR 2007UALA04096

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 33,191 hours, 12,650 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18 Aisle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 18 AISLE EMERGENCY LIGHT INOPERATIVE.    10-19-07    FOUND LAMP ASSY FAULTED.  REPLACED LAMP ASSY - OPS CHECK OK.
